MathSciNet Relay Station
MathSciNet bibliographic data
MR2285783 65N35 (33C45 33C90 35J05)
Guo, Ben-Yu; Shen, Jie; Wang, Li-Lian Optimal spectral-Galerkin methods using generalized Jacobi polynomials. J. Sci. Comput. 27 (2006), no. 1-3, 305–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement